Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using birth control implanon, delayed periods with pregnancy symptoms. HPT negative. Reasons ?

hi ive been using the birth control implanon for 2 years now with no complications and now im one month late for my period and i feel as i may be pregnant (exhausted in the morning, extremely hightened sense of smell, overly emotional, body aches, constantly having to go to the bathroom) but the two at home tests i took both say negative.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Implanon also sometimes can cause delayed periods.
However, the symptoms you mention are commonly found in early pregnancy.
If two HPT s are negative, consult a gynecologist, who would examine you and confirm the cause of your problems
Take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor